# SDR MASA2011081803506

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,253 hours, 25,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.  R2 BATTERIES.
